# SDR AWXA200400205

- Difficulty date: February 22, 2004
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 55,907 hours, 39,491 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EMERGENCY EQUIPMENT - FLIGHT CREW REPORTED THE FORWARD FLIGHT ATTENDANTS EMERGENCY FLASHLIGHT WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE FORWARD FLIGHT ATTENDANTS EMERGENCY FLASHLIGHT BATTERY, OPERATIONAL CHECK WAS GOOD.
